Heidi
Mood:
Last Activity:
Jun 23, 2015
Joined:
Jun 13, 2015
Messages:
0
Trophy Points:
0

Post Ratings

Received: Given:
Like 1 0
Agree 0 0
Helpful 0 0
Hug 0 0
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0
Gender:
Female
Location:
Lincolnshire
Occupation:
Nail technician

Heidi

Member, Female, from Lincolnshire

Tinitus caused by antidepressants!! Thanks! Jun 13, 2015

Heidi was last seen:
Jun 23, 2015
    1. Heidi
      Heidi
      Tinitus caused by antidepressants!! Thanks!
      1. Jokko likes this.
      2. View previous comments...
      3. Street Spirit
        Street Spirit
        Heidi, curious what AD?
        Jun 13, 2015
      4. Kopesy
        Kopesy
        Ouch..
        Jun 13, 2015
      5. jimH
        jimH
        I would also like to know which AD's caused your Tinnitus. Thanks.
        Jun 14, 2015
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Location:
    Lincolnshire
    Occupation:
    Nail technician
    Tinnitus Since:
    Summer of 2014
    Cause of Tinnitus:
    Antidepressants
    After a stressful and emotional spell in my life last year, I had some antidepressants from my doctor for 3 months. I weaned myself off them because I had terrible ringing in my head and I knew it was the tablets.
    Unfortunately, I have been left with a constant ringing sound since. While on the tablets, it was a 8/10 sound and now it's a 4/10 some days a 2/10. But I want my quiet back, it's something that if you do not have, you can't really understand. Anyway, moaning over....I'm looking for a cure, I have bought some 5 htp today and I'm going to give it a try .
    Any one with any tips, please message me.
    Many thanks
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.